MathSciNet Relay Station
MathSciNet bibliographic data
MR2451537 65H05
Parhi, S. K.; Gupta, D. K. A sixth order method for nonlinear equations. Appl. Math. Comput. 203 (2008), no. 1, 50–55.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement